# SDR CALA0800590

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 29,355 hours, 15,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655484221
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANELS 9501L, 9505L 9503L ARE FRETTING FUSELAGE ATTACH ANGLE, WEAR ON ANGLE AND PANELS.  REMOVED DAMAGED ANGLES BEHIND VERTICAL STABILIZER PANELS 9501L, 9505L, 9503L.  FABRICATED REPAIR ANGLES AND INSTALLED ANGLES IAW TYPICAL REPAIR 5380-10113.  RESTORED PROTECTIVE FINISH ON PANELS IAW SRM 51-20-01.
